# SDR SWIA201438804

- Difficulty date: July 1, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 30,462 hours, 25,622 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Chafed
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG DOOR CHAFED IN TWO PLACES ON L/E INTERIOR.  C-CHECK, R & R  DOUBLER IAW REO.
